MathSciNet Relay Station
MathSciNet bibliographic data
MR2457439 46G25 (47B10 47H60)
Botelho, G.; Braunss, H.-A.; Junek, H.; Pellegrino, D. Inclusions and coincidences for multiple summing multilinear mappings. Proc. Amer. Math. Soc. 137 (2009), no. 3, 991–1000.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement